Advertisement

Complications of Treatment

  • Lawrence R. Freedman
Part of the Current Topics in Infectious Disease book series (CTID)

Abstract

The complications of correct treatment of intravascular infections are those that one would expect with long-term high-dose antibiotic therapy. The physician must be particularly alert to the development of vestibular disturbances (20–30% of patients treated with recommended regimen for enterococcal endocarditis) due to streptomycin therapy and to discontinue streptomycin after 4 weeks when this is detected.

Keywords

Congestive Heart Failure Infective Endocarditis Correct Treatment Renal Lesion Intravenous Therapy 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Reference

  1. 1.
    Colvin, B., Rogers, M., Layton, C.: Case report: Benzylpenicillin-induced leucopenia—Complication of treatment of bacterial endocarditis. Br. Heart J. 36: 216–219, 1974.PubMedCrossRefGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • Lawrence R. Freedman
    • 1
  1. 1.VA Wadsworth Medical CenterUCLA School of MedicineLos AngelesUSA

Personalised recommendations